Damping problem for multidimensional control system with delays

We consider damping problem for control system with delay described by the system of differential-difference equations of neutral type, and establish the relationship of the variational problem for the nonlocal functionals and the corresponding boundary value problem for differential-difference equations. We prove the existence and uniqueness of generalized solution to the boundary value problem for this system of differential-difference equations. © Springer International Publishing AG 2016.

Publisher
Springer Verlag
Language
English
Pages
612-623
Status
Published
Volume
678
Year
2016
Organizations
  • 1 Department of Applied Mathematics, People’s Friendship University of Russia, Miklukho-Maklaya Street 6, Moscow, 117198, Russian Federation
Keywords
Boundary value problem; Control system with delay; Differential-difference equations; Generalized solution
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/4097/
Share

Other records